# SDR DALA2025060404267

- Difficulty date: May 29, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 96,860 hours, 17,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 EMERGENCY LIGHTS ZONE 20-32 INOP AT RIGHT SIDE. CONNECTIVE ACTION: R/R EMERGENCY LIGHT POWER SUPPLY AT SEAT 31( RIGHT SIDE) PER B767-400 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (7529409)
